# SDR MWEA00271

- Difficulty date: April 3, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 5919573502
- Condition: Chafed
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD BUTE DOOR IS CHAFED AT INBOARD END AT AFT FASTENER, INNER SURFACE.  FABRICATED AND INSTALLED DOUBLER.
